Journal of Mathematics and Statistics

Description

Journal of Mathematics and Statistics is a peer reviewed open access international scientific journal presents original and valuable research in all areas of applied and theoretical mathematics and statistics.

Research Notes

New Bivariate Wrapped Distributions

Pages : 206-212

DOI : 10.3844/jmssp.2016.206.212

Published On : November 24, 2016

Research Article

Bifurcation and Stability Analysis of a Food Web in a Chemostat

Pages : 213-224

DOI : 10.3844/jmssp.2016.213.224

Published On : October 22, 2016

CFD-PBE Modelling and Simulation of Enzymatic Hydrolysis of Cellulose in a Stirred Tank

Pages : 225-237

DOI : 10.3844/jmssp.2016.225.237

Published On : October 25, 2016

Multilevel Mixed Analysis and Mapping on Divorce Problem in UAE

Pages : 238-247

DOI : 10.3844/jmssp.2016.238.247

Published On : October 31, 2016

Modelling the Error Term of Australia Gross Domestic Product

Pages : 248-254

DOI : 10.3844/jmssp.2016.248.254

Published On : November 2, 2016

A New Bivariate Distribution with Generalized Quadratic Hazard Rate Marginals

Pages : 255-270

DOI : 10.3844/jmssp.2016.255.270

Published On : November 3, 2016

Continuity Function on Partial Metric Space

Pages : 271-276

DOI : 10.3844/jmssp.2016.271.276

Published On : November 13, 2016

Flow and Heat Transfer Profiles in a Square Channel with 45? V-Downstream Orifices

Pages : 277-289

DOI : 10.3844/jmssp.2016.277.289

Published On : November 18, 2016

The Uniform Truncated Negative Binomial Distribution and its Properties

Pages : 290-301

DOI : 10.3844/jmssp.2016.290.301

Published On : November 29, 2016

On Containment and Radical Graphs of a Commutative Ring

Pages : 308-311

DOI : 10.3844/jmssp.2016.308.311

Published On : December 29, 2016

Robust Linear Discriminant Analysis

Pages : 312-316

DOI : 10.3844/jmssp.2016.312.316

Published On : January 4, 2017